Publications

New existence theorems for quasi-variational inequalities and applications to financial models

European Journal of Operational Research, 251, 2016, 288-299.
C. Ciarcià, P. Daniele
Publisher's website BibTeX

The Financial Equilibrium Problem with a Markowitz-Type Memory Term and Adaptive Constraints

J. Optim. Theory Appl., 171, 2016, 276-296.
P. Daniele, M. Lorino, C. Mirabella
Publisher's website BibTeX

A Mathematical Network Model and a Solution Algorithm for IaaS Cloud Computing

Networks and Spatial Economics, DOI: 10.1007/s11067-019-09460-x, 2019.
G. Colajanni, P. Daniele
Publisher's website BibTeX

A network model for minimizing the total organ transplant costs

European Journal of Operational Research, 266, 2018, 652-662.
V. Caruso, P. Daniele
Publisher's website BibTeX

A Convex Optimization Model for Business Management

Journal of Convex Analysis, 25(2), 2018, 487-514.
G. Colajanni, P. Daniele
Publisher's website BibTeX

Variational Analysis and Applications in Erice 2015

Special Issue of the Journal of Convex Analysis, 2018 (2)
P. Daniele, F. Giannessi, M. Théra Eds.
Publisher's website BibTeX

Variational Inequalities, Nash Equilibrium Problems and Applications

Special Issue of the Journal of Global Optimization, 2018
S. Battiato, P. Daniele, G.M. Farinella, S. Giuffrè, L.R.M. Scrimali Eds.
BibTeX